# SDR SWAA2024050281271

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 38,881 hours, 18,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR HANDLE POPPED UP 2 TIMES IN FLIGHT. AFT ENTRY CAUTION LIGHT CAME ON AFTER BOTH TIMES<[01] REMOVED AFT ENTRY DOOR LINER TO FOM PER AMM 52-13-00.;[02] ADJUSTED CONTROL RODS I.A.W AMM 52-13-00. OPS CHECK GOOD. REINSTALLED AFT ENTRY DOOR LINER I.A.W AMM 52-13-00.
